# SDR ASOA201100372

- Difficulty date: February 22, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,808 hours, 23,152 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R120626
- Part serial: ASAP3732
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE INBOARD RIB AT WS 252.87 HAS CORROSION.  AFTER BLENDING CORROSION ON RIB AT WS 252.87 FOUND TO BE OUT OF LIMITS PER SRM 57-41-12.  RIB TRIMED TO FIT & LOCATED FASTNER HOLES IN NEW LEADING EDGE IAW SRM 51-40-11.  INSTALLED NUT PLATES IN INBD FLANGE LEADING EDGES SRM 51-42-06. TOUCHED UP BARE METAL IAW SRM 51-21-00 & SRM 51-25-06.
